I have stopped taking my multivitamin.
For the most part I have tried to take one daily over the years. I’ve tried taking one with food, without food, in the morning, at night. Most of the time I get sick to my stomach. I’ve never thrown up from the multivitamin but I would get that nauseous feeling, stop dead in my tracks and plead for it to pass.
I don’t know why it took me so long to get fed up with this uncomfortable feeling but one day recently I went on Google and typed in “vitamin making me sick.” Within seconds I had found dozens of forums and postings where others (mostly women) talked about experiencing the same problem. It’s the iron in the pill, they said. It was too much for my system and making my stomach upset.
I didn’t want to stop with Dr. Google so I asked my family doctor recently and she immediate said, “If it’s making you feel sick, don’t take it.” Because I have a well-balanced diet and regularly eat fruits and vegetables, she said I should be fine without taking a multivitamin. Whew!
Continue reading... Why I Stopped Taking My Multivitamin